Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
124 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest remedies for elevated ASO levels and rheumatoid factor

Answered by
Dr.
Dr. Dholariya Sagar Jayantilal

General & Family Physician

Practicing since :2009

Answered : 5898 Questions

default
Posted on Wed, 21 Sep 2016 in Infections
Question: I am suffering from ASO-turbidimetric having range of 534.5 IU/ml, what medicine to be taken for cure.
doctor
Answered by Dr. Dholariya Sagar Jayantilal 1 hour later
Brief Answer:
More information is require

Detailed Answer:
Hello dear
I see your report and understand your concern

ASO and rhematoid factor level is high and could be a rheumatic fever or scarlet fever.
Uric acid is slight on higher side.
Urine report is completely normal.
Give me some information:
Tell me your symptoms detail that will help in management.
Waiting for your reply.
Best regards
Dr. Sagar

Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Dholariya Sagar Jayantilal 13 hours later
Please prescribe medicines.

What medicines should I take for remedy.
doctor
Answered by Dr. Dholariya Sagar Jayantilal 1 hour later
Brief Answer:
As mention below

Detailed Answer:
Hello dear
Welcome back and understand your concern

It is is very difficult to tell about medicine without clinical symptoms.
I assume, you have following symptoms: fever, joint pain and swelling, skin nodule and rash, sore throat.
I would suggest to undergo following additional investigations: ESR, CRP, complete and differential blood count and electrocardiogram.

Treatment should continue for long time and to prevent recurrence.
Doctor will provide following medicine after proper examination and lab reports advised above:
Antibiotics: penicillin group or aminoglycoside group of drug
Anti-inflammatory: steroid group and non-steroidal anti-inflammatory drug.
Proper bed rest and avoid stress.
I would suggest to consult rheumatologist for better management.

Hope I answered your question
Best regards
Dr. Sagar
Above answer was peer-reviewed by : Dr. Veerisetty Shyamkumar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication

Recent questions on  Aminoglycoside

doctor1 MD

I was diagnosed Friday with a kidney infection . Had a test and everything. I was given an antibiotic called Levofloxacin , 500MG, take once a day...

doctor1 MD

Dear Doctor, I have just cured of "drug resistant TB". Due to medication and use of aminoglycoside injections , there is hearing loss and tinnitus...

doctor1 MD

I went to the doctor last week for a really sore throat that had a very sudden onset. The strep test came back negative as did the culture for...

doctor1 MD

Respected Sir,

My mother has been bedridden from 2010 till today, and id diagnosed with diabetes -- her sugar levels have normalesed. but she has...

doctor1 MD

Hi i m on TB medication and few days back i was feeling nauseatic,muscular pain n urine was quite yellow and not feeling gud from inside at...